The extension of starshaped bounded Lipschitz functions


  • C. Mustăţa "Tiberiu Popoviciu", Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 191


Not available.


Download data is not yet available.


Cobzaş, Ş., Mustăţa, C. Norm-preserving extension of convex Lipschitz functions. J. Approx. Theory 24 (1978), no. 3, 237-244, MR0516679,

Holmes, Richard B., A course on optimization and best approximation. Lecture Notes in Mathematics, Vol. 257. Springer-Verlag, Berlin-New York, 1972. viii+233 pp., MR0420367.

Johnson, J. A., Banach spaces of Lipschitz functions and vector-valued Lipschitz functions. Trans. Amer. Math. Soc. 148 (1970), 147-169, MR0415289,

McShane, E. J., Extension of range of functions. Bull. Amer. Math. Soc. 40 (1934), no. 12, 837-842, MR1562984,

Mustăţa, Costică, Best approximation and uniqueMR0433107 extension of Lipschitz functions. J. Approximation Theory 19 (1977), no. 3, 222-230,

Mustăţa, Costică, A characterisation of Chebyshevian subspace of Y⊥-type. Anal. Numér. Théor. Approx. 6 (1977), no. 1, 51-56, MR0617935.

Mustăţa, C., Norm preserving extension of starshaped Lipschitz functions. Mathematica (Cluj) 19(42) (1977), no. 2, 183 -187 (1978), MR0506739.

Phelps, R. R., Uniqueness of Hahn-Banach extensions and unique best approximation. Trans. Amer. Math. Soc. 95 1960 238-255, MR0113125,




How to Cite

Mustăţa, C. (1980). The extension of starshaped bounded Lipschitz functions. Anal. Numér. Théor. Approx., 9(1), 93–99. Retrieved from